# SDR SIMA200620207

- Difficulty date: July 18, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Part number: 22280001005
- Part serial: 427
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD 1 LOW QUANTITY IN FLIGHT, QTY REMAINED STABLE BUT LOW FOR 45 MINUTES.  ENGINE 1 HYD PUMP FAIL IN FLIGHT ASSOCIATED WITH LOUD SQUEAL NOISE REPORTED BY F/A IN REAR CABIN.  CREW DECLARED EMERGENCY AIRCRAFT LANDED SAFELY.  RAI EMERGENCY/PARKING BRAKE THERMAL RELIEF VALVE, OPS CHECK GOOD IAW EMB145 AMM 32-44-06, RETURNED AIRCRAFT TO SERVICE.  (M)
